# SDR CALA2014022400001

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924
- Aircraft serial: 42820
- Aircraft time: 616 hours, 216 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Dislodged
- Location: Nr 1 Edp
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYS A ENG 1 HYD LOW PRESS LIGHT ILLUMINATED, FOLLOWED BY HYD SYS A QTY LOSS TO 13%.  IAW NR 4726204, 4726206, & 4726205 FOR ALL CORRECTIVE ACTIONS, OK TO CONTINUE.  DURING TROUBLESHOOTING OF E1 EDP HYD FOUND CASE DRAIN FLEX LINE AT ENG PYLON DISLODGED IAW LP8792875.  R & R ENG 1CASE DRAIN FLEX LINE IAW AMM 29-11-11, OPERATIONS CHECKED & LEAK CHECKED GOOD.
